| Model Number |
BF-TE2 |
| Medical Device Problem Codes |
Scratched Material (3020); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: based on the results of the investigation and previous investigations through the product technical investigation (pti) process, reasonably known information suggests probable causes due to some kind of stress such as damage or deterioration of parts.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the bronchofiberscope exhibited the forceps channel port was shaved.There was no patient involvement.